CureZone   Log On   Join
Re: Mirena Coil Side Effects
 
loonargirl Views: 48,832
Published: 15 years ago
 
This is a reply to # 855,326

Re: Mirena Coil Side Effects


Hi caitlin313--

I have to go pick my son up from school now, but I had to reply to your message about the symptoms being gradual. That's how mine have been. Like I said before, I have had mirena for a little over 4 years. In those last 4 years it has been slowly getting worse. Now I feel SO bad!! The doctor the other day didn't bat an eye when I told her that my feelings lately could possibly be related to the mirena. She simply told me she has no doubt I have chemical and emotional issues going on that she will gladly prescribe more and more meds for. About 3 or 4 months ago I finally started thinking it might be the mirena, but with visits like this last one, I have been made to feel that it is all me and that I should just get used to the fact that I am unwell. I have felt SO crappy and have been desperate to find out why. I really thank everyone for sharing their experiences---it feels good to know that I am not the only one with these symptoms, although I am very sorry that so many of us feel this way. I will be back again soon to read more recent responses and questions--especially since my day for mirena to come out is coming up shortly. :-) :-) :-) loonargirl
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

8.219 sec, (1)